Publication
Title
Generalized shared-parameter models and missingness at random
Author
Abstract
Language
English
Source (journal)
Statistical modelling: an international journal. - Place of publication unknown
Publication
Place of publication unknown : 2011
ISSN
1471-082X
Volume/pages
11:4(2011), p. 279-310
ISI
000293922900002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.11.2011
Last edited 12.07.2018
To cite this reference